advertisement
Question
Posted by: Eugene | 2010/06/22

Erection

Hi Doc thanks for reply tell me the 25mg Losartan I take is that a stong dose and do you think it could have an impact on my erections.

Tell me going for ejaculation control where you are manually stimulated for 45 min but dont actually climax till the end is this dangerous and can it cause penis damage.

sometimes a string is tied around the testicals and penis shaft to delay ejaculation if the therapist feels I will not be able to control climaxing on my own like if I have not had sex for a no of days is that dangerous. She says this does help men with premature ejaculation.

Thanks again

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Eugene
25 Mg Losartan is the lowest available dose and I don't think this is the problem. Manual stimulation won't cause penis damage. I think tying any object around the penis may be dangerous as it may cause blood flow problems. Rather go to a clinic that specializes in ejaculation problems like the Men clinic international or an urologist. It is not dangerous to not have ejaculations for a number of days
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/22

Hallo Eugene
25 Mg Losartan is the lowest available dose and I don't think this is the problem. Manual stimulation won't cause penis damage. I think tying any object around the penis may be dangerous as it may cause blood flow problems. Rather go to a clinic that specializes in ejaculation problems like the Men clinic international or an urologist. It is not dangerous to not have ejaculations for a number of days
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement